Search the Community
Showing results for tags 'Temazepam'.
Found 1 result
I finally got something to help with anxiety for the mean time, i told the Doc that AP is'nt working yet - need to give new dosage more time - and waiting for pdoc - i need something bad. He gave me Valium 5mg twice a day as needed. I have taken one today when i got home and at first i felt really weird and kinda dizzy - it was rather strange - it's been over 5 hours later - i don't feel it's amazing as i thought it would be. Maybe i had high hopes. Maybe it's too soon. I just had been told Valium will knock people off their feet, The chemist said it might make you drowsy for a day or too. I'm fine. I have the feeling the doc does'nt understand how severe my anxiety and such, really are. Maybe i'm asking too much of medication to be a 'magic pill'. I just felt Valium has helped other's greatly : Anyways leads me to my long winded question - can i still take Temazepam when taking Valium? I checked my medications on the drug interaction site and it came up as a warning thingy. This Doc is the one who gave me 25 Temazepam AND said i can't be on Valium too long as it can be drug dependent or something alone the lines of ( i find that a bit hypocritical as he gave me 25 sleeping tablets yet is worried about the Valium, and this visit was going to give me MORE Temazepam - Wth?? ) So if it's not safe why did he give me Valium and not say anything about it? Also is it just me, but after taking the Valium - first dosage hours later i've gone into depression for no reason ? I've had a pretty okay day considering - maybe it's just me. I'm unsure. Thank you